# SDR UHLA201605290268

- Difficulty date: May 29, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 16,358 hours, 11,992 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Inoperative
- Location: Slide Arming
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE ARMING LEVER ON DOOR R1 INOPERATIVE.  R & R R1 DOOR EMERGENCY EVACUATION SLIDE MECHANISM IAW AMM 52-41-40.  OPS CHECK GOOD.
